gastroenterologist-icon
I have tb in stomach.
I have tb in stomach that cause fluid form in stomach. My intestine not working properly and I not able to digest anything. Whatever I eat that get vomiting.
113 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

TB in stomach is a serious condition​. It should not all be taken casually. I hope you are taking anti-tubercular medicines for it. Depending on hiw long you have started taking the medicine slowly slowly you will start gaining back your appetite within a month. Pain in abdomen will also reduce by the time. For now eat light foods and lots of fluids. Nausea and vometing are side effects of tubercular medicine. Along with that i will suggest take Pantop-D 1 tab daily empty stomach. This will help you reduce vometing and fulness of stomachs.
Next Steps
Start Anti tubercular medicine and vit.B6
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.